# SDR COMA0160413

- Difficulty date: June 28, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 18,718 hours, 18,178 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

LANDING GEAR SELECTOR LOCK DID NOT RELEASE.  LANDING GEAR COULD NOT BE RETRACTED.COULD NOT DUPLICATE.  INSPECTED RETRACTED SYSTEM, AND FOUND NO DEFECTS.
